Energy-consistent conservative schemes for a quasilinear transport equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 266-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a11,
author = {V. V. Nikishin and N. N. Tyurina and A. P. Favorski},
title = {Energy-consistent conservative schemes for a quasilinear transport equation},
journal = {Differencialʹnye uravneni\^a},
pages = {266--272},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a11/}
}
TY - JOUR AU - V. V. Nikishin AU - N. N. Tyurina AU - A. P. Favorski TI - Energy-consistent conservative schemes for a quasilinear transport equation JO - Differencialʹnye uravneniâ PY - 1999 SP - 266 EP - 272 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a11/ LA - ru ID - DE_1999_35_2_a11 ER -
V. V. Nikishin; N. N. Tyurina; A. P. Favorski. Energy-consistent conservative schemes for a quasilinear transport equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 266-272. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a11/